Depressed? Pill side effects

Discussion in 'Mental Wellbeing' started by Tee W, Apr 7, 2015.


 

Dear Members: We have operated this forum since 2002. We currently have over 12,000 members that have free access to thousands of health related discussions. We rely on you as a member to peruse our health articles but do need your help in ensuring that the site will continue to operate for years to come. We ask that you CLICK ON OUR ADS to support the site. Thank you for your trust.

  1. Tee W

    Tee W New Member

    I am new to this forum site, or any forum site for that matter so I hope I am using it right!
    I am hoping to get some feedback or support about some of the issues I am having.... I struggle to openly discuss personal issues and feelings in depth in person so I thought I would try this method.
    I am 23 years old and around 10 months or more ago I started to get increased ovulation & period pain, heavy periods etc. I ahd always had bad pains but they seemed more intense... Around 6 months ago I finally went to my doctor and after waiting a month to see a gyno and numerous scans, internals etc it showed I had a 4.5cm lump on my ovary - the gyno advised they wanted to go in keyhole and have a look but wanted to do one more ultrasound before they booked it in - and my ultrasound came back that the lump had gone but there was a medium sized one on the other size, it also showed signs of polycystic ovaries and my gyno decided that he wanted me to try levlen ed for 3 months and we would re-assess the pains etc after that time - if nothing had changed by that time he would go in via keyhole and look to see what other issues there may be such as endometriosis..
    Now my issue since then I am almost one month into my 3 month course of the pill and I was prescribed levlen ed, since starting it my mid month pains and aches haven't changed all that much and are still quite painful but I am very very down and feeling "numb" or anxious , I am a generally happy go lucky person and it's having a real effect on me - my husband has even woken me twice in the past 2 weeks hysterically crying in my sleep.
    I don't know whether to keep going and it might just take some time to straighten me out or should I tru go back to the gyno ASAP? Has anyone had similar experiences?

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  2. sam4014

    sam4014 Member

    How are you feeling now? I know when I first started the pill, I was VERY sad and would cry randomly. This lasted for a month or two maybe, and then I was fine. I'm now off the pill and have a whole new set of symptoms I've posted about on another thread. Hormones affect us all differently so it's hard so say how long it'll take your body to adjust. I know lots of women who have no problems whatsoever starting or stopping the pill. I would definitely talk to your OB/GYN if you don't notice any improvement after a couple months. I hope you are feeling better!

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  3. IllaScholl

    IllaScholl New Member

    Sorry to here about the situation. Even one of my common friend had the same issue. He took help of a doctor you must consult a doctor I feel avoiding pill is better.

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

Share This Page

SUPPORT OUR WEBSITE, CLICK OUR ADS